# SDR ASAA0956477

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,277 hours, 3,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453A153031
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT CENTER BULKHEAD PANEL LOWER ANGLE.  REPLACED ANGLE.
